12-22-2005, 02:25 AM #1
Headaches, Insomnia after first inject
I havent done a cycle in almost a year. Last night I did an Inject of 300mg homebrew Test E. The Inject went well, but man, I didnt sleep well at all, and today I have a headache, my eyes hurt, and my body feels so heavy, as if I cant do anything. I dont remember if it was like this after my first inject in the last cycle as well. Is this normal? Last time I didnt have homebrew, but Test E from Norma. thanks for the help
12-22-2005, 06:02 AM #2
up,and yes I did a search
12-22-2005, 07:07 AM #3New Member
- Join Date
- Dec 2005
i think its your nearves man
12-22-2005, 08:55 AM #4
up, come on people
12-22-2005, 08:57 AM #5
i think it has to be in your head man unless it could be due to the brew if thats possible but i think you should be fine if it gets worse then i would go see someone about it
12-22-2005, 08:59 AM #6
I doubt I am imagining these splitting pains in my head. This isnt my first cycle
12-22-2005, 09:01 AM #7
I just found another thread...could it be the 50mgs of OTbol giving me the headaches?
12-22-2005, 09:26 AM #8
If you have never tried Tbol, I would dump it for the next few days through your next inject, if the symptoms go away then you know it was most likely tbol, if they persist it's something in your homebrew.
12-22-2005, 10:01 AM #9
i did a shot of home brew prop on monday, tuesday, and wednesday and every morning i have woken up with a killer head ache and have had a reall y hard time sleeping also. i have a lot of cycle exp. and have never had this problem before. i know prop acts fast but i didn't think it would do this to me this fast.
12-22-2005, 10:34 AM #10
From what people are saying the Tbol headaches should go away after a week. Headaches are a pain in the ass when they don't go away.
12-22-2005, 10:46 AM #11
any advice for me, since i'm not taking tbol?
12-26-2005, 12:50 PM #12
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)